# SDR SWAA2025092316610

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 43,029 hours, 20,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

141FW HAS MULTIPLE CRACKS WITHIN 2 INCHES OF THE EDGE.  REMOVED AFT CARGO PANEL 141FW IAW AMM 25-52-10.  FOUND MULTIPLE BROKEN NUT PLATES.  REMOVED AND REPLACED AFTER CARGO PANEL 141FW IN REF TO AMM 255-52-06.
